# SDR HNAA2010063000161

- Difficulty date: June 7, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 47,763 hours, 53,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ABOVE F/A SEAT NOT WORKING.  R & R POWER SUPPLY BASE 3351-PS2. OPS CHECKED GOOD.
